# SDR CA080304011

- Difficulty date: January 18, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 20,266 hours, 8,285 cycles
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99101399
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT INDICATED (3 GREEN) ON APPROACH, UPON LANDING, NOSE GEAR RETRACTED RESULTING IN AC DAMAGE. UPON ARRIVAL, MAINT NOTED GEAR INDICATION REMAINED (3 GREEN) AND AC WAS SITTING ON ITS NOSE. THE AC WAS RAISED AND THE NOSE GEAR WAS PULLED INTO THE DOWN AND LOCKED POSITION. INITIAL INSP OF THE GEAR SYS FOUND ALL TO BE IN WORKING ORDER, GEAR SWINGS PERFORMED NORMALLY. THE ACTUATOR`S INTEGRAL POSITION INDICATION SWITCH MALFUNCTIONED CAUSING THE HYD SYS PRESSURE TO THE NOSE GEAR ACTUATOR TO STOP PREMATURELY BEFORE THE NOSE GEAR WAS FULLY EXTENDED AND IN THE OVER CENTER POSITION. (TC NR 20080304011)
